# SDR F3LA200800159

- Difficulty date: April 11, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N916FR
- Make and model: Airbus A319-112
- Aircraft serial: 1876
- Aircraft time: 21,497 hours, 8,472 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5391635420040
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 C CHECK, INSPECTION REPORTED CORROSION WAS FOUND AROUND THE NUT PLATE HOLES OF THE FLOOR SUPPORT PLATE ON THE LEFT SIDE OF THE FORWARD CARGO COMPARTMENT BETWEEN FRAMES 28 TO 30.  MAINTENANCE REMOVED AND REPLACED THE FLOOR PLATE IN ACCORDANCE WITH THE REQUIREMENTS OF A319 SRM 51-42-11.  UPON COMPLETION OF THE REPLACEMENT OF THE PLATE, IT WAS INSPECTED AND FOUND ACCEPTABLE.
